American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 149 found      Go to page: 1 2 3 4 5

[120] Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg. Classifying torsion-free subgroups of the Picard group . Trans. Amer. Math. Soc. 282 (1984) 205-235. MR 728710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] M. Scott Osborne and Garth Warner. The Selberg trace formula. III. Inner product formulae (initial considerations). Memoirs of the AMS 44 (1983) MR 705744.
Book volume table of contents   

[122] Robert J. Zimmer. Arithmetic groups acting on compact manifolds. Bull. Amer. Math. Soc. 8 (1983) 90-92. MR 682830.
Abstract, references, and article information   
View Article: PDF

[123] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Robert Riley. Applications of a computer implementation of Poincar\'e's theorem on fundamental polyhedra . Math. Comp. 40 (1983) 607-632. MR 689477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF

[126] Dinakar Ramakrishnan. On the monodromy of higher logarithms . Proc. Amer. Math. Soc. 85 (1982) 596-599. MR 660611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information   
View Article: PDF

[128] Eduardo Cattani and Aroldo Kaplan. On the local monodromy of a variation of Hodge structure. Bull. Amer. Math. Soc. 4 (1981) 116-118. MR 590823.
Abstract, references, and article information   
View Article: PDF

[129] R. K. Oliver. On Bieberbach's analysis of discrete Euclidean groups . Proc. Amer. Math. Soc. 80 (1980) 15-21. MR 574501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Martin Moskowitz. An abstract Borel density theorem . Proc. Amer. Math. Soc. 78 (1980) 19-22. MR 548076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[132] Roberto J. Miatello. The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature . Trans. Amer. Math. Soc. 260 (1980) 1-33. MR 570777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Midori S. Goto. On the fundamental groups of negatively curved manifolds with finite volume . Proc. Amer. Math. Soc. 75 (1979) 99-103. MR 529223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Su Shing Chen. A theorem of Ahlfors for hyperbolic spaces . Trans. Amer. Math. Soc. 242 (1978) 401-406. MR 496817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Avner Ash. Cohomology of subgroups of finite index of $SL\left( {3,Z} \right)$ and $SL\left( {4,Z} \right)$. Bull. Amer. Math. Soc. 83 (1977) 367-368. MR 0430154.
Abstract, references, and article information   
View Article: PDF

[136] Su-Shing Chen. Nonpositively curved manifolds. Bull. Amer. Math. Soc. 83 (1977) 119-120. MR 0420513.
Abstract, references, and article information   
View Article: PDF

[137] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[138] S. G. Dani. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976) 950-952. MR 0427587.
Abstract, references, and article information   
View Article: PDF

[139] Ira Shavel. On surfaces obtained from quaternion algebras over real quadratic fields. Bull. Amer. Math. Soc. 82 (1976) 727-730. MR 0424704.
Abstract, references, and article information   
View Article: PDF

[140] Nolan R. Wallach. On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc. 82 (1976) 171-195. MR 0404533.
Abstract, references, and article information   
View Article: PDF

[141] Marysia Tarnopolska-Weiss. A remark on a result of McKean . Proc. Amer. Math. Soc. 56 (1976) 337-338. MR 0406933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Harry Furstenberg. A note on Borel's density theorem . Proc. Amer. Math. Soc. 55 (1976) 209-212. MR 0422497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Stephen Kudla. On the ${\mathbf{R}}$-forms of certain algebraic varieties. Bull. Amer. Math. Soc. 81 (1975) 471-473. MR 0379505.
Abstract, references, and article information   
View Article: PDF

[144] Harris A. Jaffee. Real forms of hermitian symmetric spaces. Bull. Amer. Math. Soc. 81 (1975) 456-458. MR 0412490.
Abstract, references, and article information   
View Article: PDF

[145] Su-Shing Chen. On Lobatchewsky manifolds. Bull. Amer. Math. Soc. 80 (1974) 244-247. MR 0339014.
Abstract, references, and article information   
View Article: PDF

[146] S. P. Wang. On the first cohomology group of discrete groups with property $(T)$ . Proc. Amer. Math. Soc. 42 (1974) 621-624. MR 0354936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] D. H. Lee. Group extensions and discrete subgroups of Lie groups . Proc. Amer. Math. Soc. 34 (1972) 299-302. MR 0293006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Richard Tolimieri. On the Selberg condition for subgroups of solvable Lie groups. Bull. Amer. Math. Soc. 77 (1971) 584-586. MR 0291355.
Abstract, references, and article information   
View Article: PDF

[149] Eberhard Hopf. Fuchsian groups and ergodic theory . Trans. Amer. Math. Soc. 39 (1936) 299-314. MR 1501848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 149 found      Go to page: 1 2 3 4 5